# SDR SWIA200616935

- Difficulty date: August 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 7,926 hours, 6,158 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P778
- Condition: Overheated
- Part time: 12,612 hours, 9,775 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

APU MADE BURNING ODOR AND OVERHEATED, AUTO SHUTDOWN ON TAXI.  REPLACED APU WITH A SERVICABLE REPLACEMENT IAW WITH 49-00-00 OF THE MM.  OPERATIONAL CHECKS GOOD.
